advertisement
Question
Posted by: Tummy | 2008/01/30

Off The PILL & Now Periods for 2 Weeks!

I've been having period's continously for the past 2 weeks since I stopped using the pill 2 weeks ago which I was only using for a period of about a month and a half. My periods starting soon there afterwards and they haven't let up since its 2 weeks running now! What could be the possible cause of it? and also I didnt use the PILL's on a consistant basis and I suspect I might have been 2 or 3 weeks pregnant?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageFertility expert

Dear Tummy

This is a question to be posted to the Gynaecologist on the Health 24 panel and is not a fertility related question.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: Dooi | 2008/01/31

If I were you, I'd say go to your gynae and let him tell you what the reason may be.... There can be various, negative or positive!

Reply to Dooi

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement